INH, tuberculosis medication
Toxicity to pets
Isoniazid is an antimycobacterial agent used for the treatment of tuberculosis in human medicine. While it is sometimes used in veterinary medicine for the treatment of certain types of infection (Mycobacterium bovis, M. tuberculosis), it has a narrow margin of safety can be deadly when dogs and cats ingest them. Common signs with isoniazid poisoning include drooling, vomiting, diarrhea, abnormal heart rate, organ injury, walking drunk, tremors, seizures, coma, and death.
If your dog or cat ingested isoniazid, call your veterinarian or Pet Poison Helpline® immediately for life-saving treatment advice.
The content of this page is not veterinary advice. A number of factors (amount of substance ingested, size of the animal, allergies, etc.) determine what is toxic to a particular pet. If you think your pet has eaten something potentially toxic, call Pet Poison Helpline or seek immediate veterinary treatment.